# SDR 7AHR201205242306

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Gouged
- Location: Nr 2 Nacelle
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CROSSBEAM LOWER INBD ENGINE TO WING FAIRING HAS GOUGES ON CROSSBEAM FACE.  REMOVED DAMAGED PLATE FROM CROSSBEAM IAW 51-30-2.  FABRICATED NEW PLATE IAW SRM 51-20-1. INSTALLED NEW PLATE ON CROSSBEAM FACE SRM 51-30-2.
